# SDR 200715003

- Difficulty date: May 27, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 9,394 hours, 6,801 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 032122H326
- Condition: Cracked
- Location: Cockpit
- Part time: 9,410 hours, 6,811 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

PILOT FRONT WINDSHIELD CRACKED.  REMOVED AND REPLACED PILOT FRONT WINDSHIELD IAW CRJ MM.  OPERATIONAL CHECKS GOOD.  RETURNED AIRCRAFT TO SERVICE.
